k-type partially null and pseudo null slant helices in Minkowski 4-space


Ali A. T. , Lopez R., Turgut M.

MATHEMATICAL COMMUNICATIONS, vol.17, no.1, pp.93-103, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1
  • Publication Date: 2012
  • Journal Name: MATHEMATICAL COMMUNICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.93-103
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

We introduce the notion of a k-type slant helix in Minkowski space E-1(4). For partially null and pseudo null curves in E-1(4), we express some characterizations in terms of their curvature and torsion functions.